Ophthalmology & Optometry/yellow. vision


I'm waking every morning or even if I was asleep briefly. seeing everything in shades of yellow. It's. been happening for well over a couple of months now. I've had a pharmacist check all of my meds, & none of them have cause it. This isn't a joke & I don't do drugs. or drink or smoke. no food changes. please, I would like to know what could cause this.
Thank you,

Yellow vision or xanthopsia is most often caused by the use of heart medication like Digoxin or Digitalis or from cataract development - where the eyes crystalline lens actually turns yellowish in color from transparent.  Other drugs that have been known to cause yellow vision are amioderone, plaquenil, ethambutol , and Viagra.  Get it checked out.  Dr Berger

Ophthalmology & Optometry

All Answers

Answers by Expert:

Ask Experts




Any and all questions with regard to ocular ailments, eye diseases as cataracts, glaucoma, macular degeneration, diabetic retinopathy, etc , eye and visual sympomatology, eyeglasses, contact lenses, low or subnormal vision, pediatric vision conditions,and special and unique ailments will be discussed.


36 years of clinical experience in opticianry and therapeutic optometry. Still in private practice with special interests in vision conditions, diagnosing and treating ocular ailments, prescibing treatment plans which include medicine, eyeglasses, and contact lenses primarily. Although surgery is not within the realm of my area of expertise, I co-manage many pre and post -op surgical cases which include Lasik and PRK procedures.

New Jersey Society of Optometric Physicians American Optometric Association

B.A.,1968, Hunter College of the City University of New York B.S.,1970, Pennsylvania College of Optometry O.D.,1973, Pennsylvania College of Optometry Therapeutic Pharmaceutical Administration Certification, New Jersey 1992

Awards and Honors
Clinical Efficiency Award, 1973, Pennsylvaania College of Optometry

©2016 About.com. All rights reserved.